# SDR ASAA2023082844833

- Difficulty date: August 28, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 45,450 hours, 13,076 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC FLIGHT INFO INITIALIZED FOR FOR INCORRECT FLIGHT. GROUNDED - YES. REBOOTED ACARS CMU'S & FMC'S INFO CLEARED & REINITIALIZED OK.
